# SDR SWIA202502280126

- Difficulty date: January 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. LOWER CORNER OF PAX DOOR SURROUNDING STRUCTURE SKIN PANEL IS DAMAGED     (C-CHECK RO 2/26/2025)    REMOVED AND INSTALLED SKIN SPLICE PERMANENT REPAIR TO FWD LOWER CORNER OF PAX DOOR SURROUND STRUCTURE REF-CRJ-900 SRM 51-42-06-001-001 A01, SRM 51-42-21-001-001 A01, SRM 53-21-01-201-010 A01 AND DWG SH670-31550 REV G.COMPLIED WITH TASK 51-900-1002-SKY
